# SDR CA110107010

- Difficulty date: December 7, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 8,407 hours
- Engine: Pwc PW610FA
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 1143640373
- Condition: Bent
- Location: Pax Door
- Part time: 8,899 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRSTAIR DOOR AJAR SWITCH WAS HIT BY A BOARDING PASSENGER FOOT.  THE IMPACT BENT THE SWITCH HOLDING BRACKET JUST ENOUGH THAT IT DID NOT CAUSE THE WARNING LIGHT TO LIGHT UP (ILLUMINATE).  DURING CLIMB (8000FT), THE PRESSURIZATION IN THE CABIN THEN PUSHED ENOUGH ON THE DOOR TO MAKE THE SWITCH ILLUMINATE THE DOOR AJAR WARNING LIGHT, CAUSING AN AIR TURNBACK.  SWITCH BRACKET STRAIGHTENED BACK TO ORIGINAL SHAPE AND AIRCRAFT RETURNED TO SERVICE.  THIS IS THE 2ND OCCURRENCE OF THE SAME ISSUE.  THE 1900D VERSION OF THE AIRCRAFT INCORPORATES A METALLIC COVER TO PROTECT THE SWITCH TO PREVENT REOCCURRENCE BUT BEECH DID NOT CORRECT THE ISSUE ON THE 1900C.
